# SDR 08FDEA00572

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG AFT PYLON FAIRING (STRINGER), OUTBD SIDE, AFT CORNER IS CRACKED.  REMOVED EXISTING DOUBLER FROM THE ADJACENT AREA TO FOM IAW SRM 51-40-  10.   FABRICATED NEW REPAIR IAW SRM 54-55-51;  FIG 201 & EA 06-5480-118441. STOP DRILLED THE CRACK & REMOVED THE DAMAGE IAW SRM 54-55-51;  FIG 201. INSTALLED BOTH REPAIRS, EXISTING AND NEW IAW SRM 54-55-51;  FIG 201 & EA 06-5480-118446. MINOR REPAIR.
